MAUDE Adverse Event Report: ASO LLC SIGNATURE CARE; EXTRA LARGE STRONG STRIPS ADHESIVE BANDAGES ONE SIDE

ASO LLC SIGNATURE CARE; EXTRA LARGE STRONG STRIPS ADHESIVE BANDAGES ONE SIDE
Model Number UPC#321130795674
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of (b)(6)2024 returned product were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on (b)(6)2024, the consumer stated that she had a sore on her leg and applied the product for approximately eight hours.When she removed the product, it tore the top layer of her skin.On the completed consumer information report (cir) received on (b)(6)2024, the consumer states that the wound became infected.Three doctors treated the wound, which is starting to heal now.The consumer states that the issue was with the tape.
 
Additional Manufacturer Narrative
As of 12/02/2024, eturned product were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.As of 01/02/2025, retained samples were evaluated by the manufacturer with no issues found.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 09/17/2024, the consumer stated that she had a sore on her leg and applied the product for approximately eight hours.When she removed the product, it tore the top layer of her skin.On the completed consumer information report (cir) received on 11/05/2024, the consumer states that the wound became infected.Doctors treated the wound, which is starting to heal now.The consumer states that the issue was with the tape.

Brand Name
SIGNATURE CARE
Common Device Name
EXTRA LARGE STRONG STRIPS ADHESIVE BANDAGES ONE SIDE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key20825212
Report Number1038758-2024-00029
Device Sequence Number8928352
Product Code KGX
UDI-Device Identifier00321130795674
UDI-Public00321130795674
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/05/2025
Device Model NumberUPC#321130795674
Device Catalogue Number321130795674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale